Publications

Export 41 results:
Sort by: [ Author  (Desc)] Title Type Year
Filters: Author is Gilles Pagès  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
S
P
Gilles Pagès, "A space quantization method for numerical integration", J. Comput. Appl. Math., vol. 89, no. 1, Amsterdam, The Netherlands, Elsevier Science Publishers B. V., pp. 1–38, 1998. Abstract
Gilles Pagès, and Jacques Printems, "Functional quantization for numerics with an application to option pricing", Monte Carlo Methods and Appl., vol. 11, no. 11, pp. 407-446, 2005. Abstract  Download: Functional Quantization Num.pdf (531.76 KB)
Gilles Pagès, and Jacques Printems, "Optimal quadratic quantization for numerics: the Gaussian case", Monte Carlo Methods and Applications, vol. 9, pp. 135–166, 2003. Abstract  Download: Gaussian Case.pdf (563.34 KB)
L
Harald Luschgy, and Gilles Pagès, "Sharp asymptotics of the Kolmogorov entropy for Gaussian measures", Journal of Functional Analysis, vol. 212, no. 1, pp. 89 - 120, 2004. Abstract
Harald Luschgy, and Gilles Pagès, "Functional quantization of Gaussian processes", Journal of Functional Analysis, vol. 196, no. 2: Academic Press, pp. 486–531, December, 2002. Abstract
Harald Luschgy, Siegfried Graf, and Gilles Pagès, "Fractal functional quantization of mean-regular stochastic processes", Mathematical Proceedings of the Cambridge Philosophical Society, 2010. Abstract
Harald Luschgy, and Gilles Pagès, "Functional quantization of a class of Brownian diffusions: a constructive approach", Stochastic Processes and their Applications, vol. 116, no. 2, pp. 310 - 336, 2006. Abstract